# SDR 2007UALA04760

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 70,476 hours, 8,630 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 53abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 53ABC EMERGENCY LIGHT IS INOP.  REPLACED LIGHT STRIP.
